View More View Less
  • 1 Masaryk University Department of Mathematics and Statistics Kotlářská 2 CZ-61137 Brno Czech Republic
  • | 2 Tomas Bata University Department of Mathematics Nad Stráněmi 4511 760 05 Zlín Czech Republic
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00
We establish a new oscillation criterion for the half-linear second order differential equation
\documentclass{aastex} \usepackage{amsbsy} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{bm} \usepackage{mathrsfs} \usepackage{pifont} \usepackage{stmaryrd} \usepackage{textcomp} \usepackage{upgreek} \usepackage{portland,xspace} \usepackage{amsmath,amsxtra} \usepackage{bbm} \pagestyle{empty} \DeclareMathSizes{10}{9}{7}{6} \begin{document} $$(r(t)\Phi (x'))' + c(t)\Phi (x) = 0,\Phi (x): = |x|^{p - 2} x,p > 1.$$ \end{document}
In this criterion, an integral term appears which involves a nonprincipal solution of a certain equation associated with (*).
  • Agarwal, R. P., Grace, S. R. and O’Regan, D. , Oscillation Theory of Second Order Linear, Half-Linear, Superlinear and Sublinear Dynamic Equations , Kluwer Academic Publishers, Dordrecht/Boston/London, 2002.

    O’Regan D. , '', in Oscillation Theory of Second Order Linear, Half-Linear, Superlinear and Sublinear Dynamic Equations , (2002 ) -.

  • Cecchi, M., Došlá, Z. and Marini, M. , Principal solutions and minimal sets of quasilinear differential equations, Dynam. Systems Appl. , 13 (2004), no. 2, 223–234. MR2005m :34080

    Marini M. , 'Principal solutions and minimal sets of quasilinear differential equations ' (2004 ) 13 Dynam. Systems Appl. : 223 -234.

    • Search Google Scholar
  • Cecchi, M., Došlá, Z. and Marini, M. , Half-linear Equations and Characteristic Properties of Principal Solutions, J. Differential Equations , 208 (2005), no. 2, 494–507. Mr2006a :34095

  • Došlá, Z. and Došlý, O. , Principal Solution of Half-linear Differential Equation: Limit and Integral Characterization , Proceedings of the 8th Colloquium on the Qualitative Theory of Differential Equations (Szeged, 2008), no. 6, pp. 1–14.

  • Došlý, O. , Perturbations of the half-linear Euler-Weber differential equation, J. Math. Anal. Appl. , 323 (2006), no. 1, 426–440. MR2007f :34063

    Došlý O. , 'Perturbations of the half-linear Euler-Weber differential equation ' (2006 ) 323 J. Math. Anal. Appl. : 426 -440.

    • Search Google Scholar
  • Došlý, O. , A remark on conjugacy of half-linear second order differential equations, Math. Slovaca , 50 (2000), no. 1, 67–79. MR2001c :34063

    Došlý O. , 'A remark on conjugacy of half-linear second order differential equations ' (2000 ) 50 Math. Slovaca : 67 -79.

    • Search Google Scholar
  • Došlý, O. , Methods of oscillation theory of half-linear second order differential equations, Czech. Math. J. , 50(125) (2000), no. 3, 657–671. MR2001g :34039

    Došlý O. , 'Methods of oscillation theory of half-linear second order differential equations ' (2000 ) 50 Czech. Math. J. : 657 -671.

    • Search Google Scholar
  • Došlý, O. , Half-Linear Differential Equations, Handbook of Differential Equations: Ordinary Differential Equations, Vol. I , A. Cañada, P. Drábek, A. Fonda ed., Elsevier, Amsterdam, 2004, pp. 161–357. MR2006e :34060

    Došlý O. , '', in Half-Linear Differential Equations, Handbook of Differential Equations: Ordinary Differential Equations, Vol. I , (2004 ) -.

  • Došlý, O. and Elbert, Á. , Integral characterization of principal solution of half-linear differential equations, Studia Sci. Math. Hungar. , 36 (2000), no. 3–4, 455–469. MR2001i :34052

    Elbert , 'Integral characterization of principal solution of half-linear differential equations ' (2000 ) 36 Studia Sci. Math. Hungar. : 455 -469.

    • Search Google Scholar
  • Došlý, O. and Lomtatidze, A. , Oscillation and nonoscillation criteria for half-linear second order differential equations, Hiroshima Math. J. , 36 (2006), no. 2, 203–219. MR2007f :34062

    Lomtatidze A. , 'Oscillation and nonoscillation criteria for half-linear second order differential equations ' (2006 ) 36 Hiroshima Math. J. : 203 -219.

    • Search Google Scholar
  • Došlý, O. and Řehák, P. , Half-Linear Differential Equations , North Holland Mathematics Studies 202, Elsevier, Amsterdam 2005. MR2006f :34001

    Řehák P. , '', in Half-Linear Differential Equations , (2005 ) -.

  • Došlý, O. and Řezníčková, J. , Oscillation and nonoscillation of perturbed half-linear Euler differential equation, Publ. Math. Debrecen , 71 (2007), no. 3–4, 479–488. MR2008h :34062

    Řezníčková J. , 'Oscillation and nonoscillation of perturbed half-linear Euler differential equation ' (2007 ) 71 Publ. Math. Debrecen : 479 -488.

    • Search Google Scholar
  • Elbert, Á. , Oscillation and nonoscillation theorems for some non-linear ordinary differential equations, Lectures Notes in Math., No . 964 (1982), 187–212.

  • Elbert, Á. , The Wronskian and half-linear differential equations, Studia Sci. Math. Hungar. , 15 (1980), no. 3–4, 101–105. MR84c :34013

    Elbert , 'The Wronskian and half-linear differential equations ' (1980 ) 15 Studia Sci. Math. Hungar. : 101 -105.

    • Search Google Scholar
  • Elbert, Á. and Kusano, T. , Principal solutions of nonoscillatory half-linear differential equations, Adv. Math. Sci. Appl. , 8 (1998), no. 2, 745–759. MR99h :34055

    Kusano T. , 'Principal solutions of nonoscillatory half-linear differential equations ' (1998 ) 8 Adv. Math. Sci. Appl. : 745 -759.

    • Search Google Scholar
  • Elbert, Á. and Schneider, A. , Perturbations of the half-linear Euler differential equation, Results Math. , 37 (2000), no. 1–2, 56–83. MR2000k :34058

    Schneider A. , 'Perturbations of the half-linear Euler differential equation ' (2000 ) 37 Results Math. : 56 -83.

    • Search Google Scholar
  • Glazman, I. M. , Direct Methods of Qualitative Analysis of Singular Differential Operators , Davey, Jerusalem 1965. MR32 #8210

    Glazman I. M. , '', in Direct Methods of Qualitative Analysis of Singular Differential Operators , (1965 ) -.

  • Hartman, P. , Ordinary Differential Equations , Wiley, New York — London — Sydney, 1964. MR30 #1270

    Hartman P. , '', in Ordinary Differential Equations , (1964 ) -.

  • Müller-Pfeiffer, E. , Nodal domains for one- and two-dimensional elliptic differential equations, Z. Anal. Anwendungen , 7 (1988), no. 2, 135–139. MR89k :35064

    Müller-Pfeiffer E. , 'Nodal domains for one- and two-dimensional elliptic differential equations ' (1988 ) 7 Z. Anal. Anwendungen : 135 -139.

    • Search Google Scholar
  • Li, H. J. and Yeh, C. C. , An integral criterion for oscillation of nonlinear differential equations, Math. Japon. , 41 (1995), no. 1, 185–188. MR95k :34049

    Yeh C. C. , 'An integral criterion for oscillation of nonlinear differential equations ' (1995 ) 41 Math. Japon. : 185 -188.

    • Search Google Scholar
  • Li, H. J. and Yeh, C. C. , Sturmian comparison theorem for half-linear second-order differential equations, Proc. Roy. Soc. Edinburgh , A125 (1995), no. 6, 1193–1204. MR96i :34067

    Yeh C. C. , 'Sturmian comparison theorem for half-linear second-order differential equations ' (1995 ) A125 Proc. Roy. Soc. Edinburgh : 1193 -1204.

    • Search Google Scholar
  • Mirzov, J. D. , Principal and nonprincipal solutions of a nonlinear system, Tbiliss. Gos. Univ. Inst. Prikl. Mat. Trudy , 31 (1988), 100–117. MR91a :34010

    Mirzov J. D. , 'Principal and nonprincipal solutions of a nonlinear system ' (1988 ) 31 Tbiliss. Gos. Univ. Inst. Prikl. Mat. Trudy : 100 -117.

    • Search Google Scholar
  • Pátíková, Z. , Hartman-Wintner type theorems for half-linear differential equations, Math. Bohem. , 132 (2007), no. 3, 243–256. MR2009a :34064

    Pátíková Z. , 'Hartman-Wintner type theorems for half-linear differential equations ' (2007 ) 132 Math. Bohem. : 243 -256.

    • Search Google Scholar
  • Řezníčková, J. , An oscillation criterion for half-linear second order differential equations, Miskolc Math. Notes , 5 (2004), no. 2, 203–212. MR2005e :34095

    Řezníčková J. , 'An oscillation criterion for half-linear second order differential equations ' (2004 ) 5 Miskolc Math. Notes : 203 -212.

    • Search Google Scholar

Editors in Chief

Gábor SIMONYI (Rényi Institute of Mathematics)
András STIPSICZ (Rényi Institute of Mathematics)
Géza TÓTH (Rényi Institute of Mathematics) 

Managing Editor

Gábor SÁGI (Rényi Institute of Mathematics)

Editorial Board

  • Imre BÁRÁNY (Rényi Institute of Mathematics)
  • Károly BÖRÖCZKY (Rényi Institute of Mathematics and Central European University)
  • Péter CSIKVÁRI (ELTE, Budapest) 
  • Joshua GREENE (Boston College)
  • Penny HAXELL (University of Waterloo)
  • Andreas HOLMSEN (Korea Advanced Institute of Science and Technology)
  • Ron HOLZMAN (Technion, Haifa)
  • Satoru IWATA (University of Tokyo)
  • Tibor JORDÁN (ELTE, Budapest)
  • Roy MESHULAM (Technion, Haifa)
  • Frédéric MEUNIER (École des Ponts ParisTech)
  • Márton NASZÓDI (ELTE, Budapest)
  • Eran NEVO (Hebrew University of Jerusalem)
  • János PACH (Rényi Institute of Mathematics)
  • Péter Pál PACH (BME, Budapest)
  • Andrew SUK (University of California, San Diego)
  • Zoltán SZABÓ (Princeton University)
  • Martin TANCER (Charles University, Prague)
  • Gábor TARDOS (Rényi Institute of Mathematics)
  • Paul WOLLAN (University of Rome "La Sapienza")

STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA
Gábor Sági
Address: P.O. Box 127, H–1364 Budapest, Hungary
Phone: (36 1) 483 8344 ---- Fax: (36 1) 483 8333
E-mail: smh.studia@renyi.mta.hu

Indexing and Abstracting Services:

  • CompuMath Citation Index
  • Essential Science Indicators
  • Mathematical Reviews
  • Science Citation Index Expanded (SciSearch)
  • SCOPUS
  • Zentralblatt MATH
2020  
Total Cites 536
WoS
Journal
Impact Factor
0,855
Rank by Mathematics 189/330 (Q3)
Impact Factor  
Impact Factor 0,826
without
Journal Self Cites
5 Year 1,703
Impact Factor
Journal  0,68
Citation Indicator  
Rank by Journal  Mathematics 230/470 (Q2)
Citation Indicator   
Citable 32
Items
Total 32
Articles
Total 0
Reviews
Scimago 24
H-index
Scimago 0,307
Journal Rank
Scimago Mathematics (miscellaneous) Q3
Quartile Score  
Scopus 139/130=1,1
Scite Score  
Scopus General Mathematics 204/378 (Q3)
Scite Score Rank  
Scopus 1,069
SNIP  
Days from  85
sumbission  
to acceptance  
Days from  123
acceptance  
to publication  
Acceptance 16%
Rate

2019  
Total Cites
WoS
463
Impact Factor 0,468
Impact Factor
without
Journal Self Cites
0,468
5 Year
Impact Factor
0,413
Immediacy
Index
0,135
Citable
Items
37
Total
Articles
37
Total
Reviews
0
Cited
Half-Life
21,4
Citing
Half-Life
15,5
Eigenfactor
Score
0,00039
Article Influence
Score
0,196
% Articles
in
Citable Items
100,00
Normalized
Eigenfactor
0,04841
Average
IF
Percentile
13,117
Scimago
H-index
23
Scimago
Journal Rank
0,234
Scopus
Scite Score
76/104=0,7
Scopus
Scite Score Rank
General Mathematics 247/368 (Q3)
Scopus
SNIP
0,671
Acceptance
Rate
14%

 

Studia Scientiarum Mathematicarum Hungarica
Publication Model Hybrid
Submission Fee none
Article Processing Charge 900 EUR/article
Printed Color Illustrations 40 EUR (or 10 000 HUF) + VAT / piece
Regional discounts on country of the funding agency World Bank Lower-middle-income economies: 50%
World Bank Low-income economies: 100%
Further Discounts Editorial Board / Advisory Board members: 50%
Corresponding authors, affiliated to an EISZ member institution subscribing to the journal package of Akadémiai Kiadó: 100%
Subscription fee 2021 Online subsscription: 672 EUR / 840 USD
Print + online subscription: 760 EUR / 948 USD
Subscription fee 2022

Online subsscription: 688 EUR / 860 USD
Print + online subscription: 776 EUR / 970 USD

Subscription Information Online subscribers are entitled access to all back issues published by Akadémiai Kiadó for each title for the duration of the subscription, as well as Online First content for the subscribed content.
Purchase per Title Individual articles are sold on the displayed price.

Studia Scientiarum Mathematicarum Hungarica
Language English
French
German
Size B5
Year of
Foundation
1966
Publication
Programme
2021 Volume 58
Volumes
per Year
1
Issues
per Year
4
Founder Magyar Tudományos Akadémia
Founder's
Address
H-1051 Budapest, Hungary, Széchenyi István tér 9.
Publisher Akadémiai Kiadó
Publisher's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Responsible
Publisher
Chief Executive Officer, Akadémiai Kiadó
ISSN 0081-6906 (Print)
ISSN 1588-2896 (Online)